# SDR SWIA201743509

- Difficulty date: July 13, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 38,300 hours, 32,388 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP FAIL CAUTION MESSAGE. ON INSPECTION OF FLAP WELLS, NO DAMAGE NOTED.  PERFORMED GVI OF FLAPS NO DAMAGE NOTED.  OPS CHECKED THE FLAPS, CHECKED GOOD.
